MAUDE Adverse Event Report: DEPUY MITEK LLC US TIBIAL GUIDE BULLET; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US TIBIAL GUIDE BULLET; BONENAIL GUIDEWIRE
Catalog Number 219390
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The lot number is currently unavailable.The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament surgical procedure, it was observed that the tip of one of the spikes on their tibial guide bullet broke off and were unable to use the device.The sales rep stated that nothing broke in the patient and that the device broke outside the patient.The sales rep reported that the surgeon completed the procedure with another like device with no patient consequences or delays.The sales rep could not provide a lot number for the device but stated that the device is approximately six years old and has seen heavy use in the field.The sales rep stated that the device was discarded.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
TIBIAL GUIDE BULLET
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8258416
Report Number1221934-2019-56033
Device Sequence Number16611032
Product Code FZX
UDI-Device Identifier10886705006199
UDI-Public10886705006199
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219390
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2016
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1